MathSciNet Relay Station
MathSciNet bibliographic data
MR210678 (35 #1564) 10.46
Shanks, Daniel; Schmid, Larry P. Variations on a theorem of Landau. I. Math. Comp. 20 1966 551–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement